Point-Rationalizability in Large Games
In this paper, I characterize point-rationalizability in large non-anonymous games with three di erent formulations of societal responses, and also propose an implicit dynamic process that is informed by Guesnerie's eductive notions. Given the introspection and 'mentalizing' that the point-rationalizability notions presuppose, a motivation behind the work is to examine their viability in situations where the terms rationality and full information can be given a more parsimonious, and thereby more analytically viable, expression.
|Date of creation:||Aug 2012|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: (416) 979-5092
Fax: (415) 979-5273
Web page: http://www.ryerson.ca/economics/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Robert J Aumann, 1999. "Agreeing to Disagree," Levine's Working Paper Archive 512, David K. Levine.
- Bernheim, B Douglas, 1984.
"Rationalizable Strategic Behavior,"
Econometric Society, vol. 52(4), pages 1007-28, July.
- Basu, K. & Weibull, J., 1990.
"Strategy Subsets Closed Under Rational Behavior,"
62, Princeton, Woodrow Wilson School - Discussion Paper.
- Banks, Jeffrey S. & Duggan, John, 2003.
"A Social Choice Lemma on Voting over Lotteries with Applications to a Class of Dynamic Games,"
1163, California Institute of Technology, Division of the Humanities and Social Sciences.
- Jeffrey Banks & John Duggan, 2006. "A Social Choice Lemma on Voting Over Lotteries with Applications to a Class of Dynamic Games," Social Choice and Welfare, Springer, vol. 26(2), pages 285-304, April.
- Brandenburger, Adam & Dekel, Eddie, 1987. "Rationalizability and Correlated Equilibria," Econometrica, Econometric Society, vol. 55(6), pages 1391-1402, November.
- Aumann, Robert J., 1976. "An elementary proof that integration preserves uppersemicontinuity," Journal of Mathematical Economics, Elsevier, vol. 3(1), pages 15-18, March.
When requesting a correction, please mention this item's handle: RePEc:rye:wpaper:wp030. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Maurice Roche)
If references are entirely missing, you can add them using this form.